# SDR DHL2004806562

- Difficulty date: January 28, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 2209: AFT CARGO COMPT. LT TUNNEL FLOORBEAM VERTICAL SUPPORT CORRODED, STA 1520.000. CORRODED.  REMOVED CORROSION FROM FLOORBEAM VERTICAL SUPPORT STA 1520.000 IAW SRM 51-1-8 PG. 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P.  REMOVED CORRODED SUPPORT IAW SRM 51-1-20D PG. 21. FABRICATED NEW SUPPORT (EXTRUSION 7075-T6 511) IAW SRM 53-2-0 PG. 1-2. CLEANED, TREATED AND PRIMED AREA AND NEW SUPPORT IAW SRM 51-1-8B.  INSTALLED NEW FLOORBEAM VERTICAL SUPPORT IAW SRM 51-1-20D.
